# SDR SWAA2016091907899

- Difficulty date: August 9, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 42,349 hours, 30,967 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 114A111014
- Part serial: ASTA120
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD L/E FLAP, OTBD OF ACTUATOR AFT INNER FLANGE CRACKED.  REPAIRED FLANGE IAW EA.
